# SDR SWIA2023081601

- Difficulty date: August 10, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N242SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000588
- Aircraft time: 16,782 hours, 12,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES ON LH FUSELAGE SKIN BETWEEN FR10-FR11 AND STGR 16L- STGR 17L (FILED CLOSED)REPAIRED LH FUSELAGE SKIN BETWEEN FR10-FR11 AND STGR 17L- STGR 18L, IN REF. TO ETD2023-170-019944, REV. A. COMPLETED 51-00-00-002-SKY-U AND M-337. **NOTE** STRINGER 16L WAS INCORRECT LOCATION. THIS PERMANENT REPAIR ENCOMPASSED DENT ANNOTATED ON CP27007433.
